# SDR FDEA202102160373

- Difficulty date: February 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 67,374 hours, 23,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pressure Switch
- Part number: 26C175282
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  315     25-60  8087     15FEB21  MCO  OPEN  U  DURING PRE-DISPATCH CHECK FOUND THE L/H DOOR  EVACTUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST  LIGHT INDICATING SYSTEM INOP.  SHGN 15FEB21 21:26   MCO U  ATTEMPTED TO T/S ITEM WITH CHANGING BOTH BULBS AS  WELL AS NEW "C" BATTERIES WITH NO HELP/NO PROPER  TEST ACHIEVED.  PLACING ON MEL DUE TO NO PARTS THIS  STATION.  MEL  15FEB21 21:29   MCO U  RELEASED FOR SERVICE PER MEL : 25-61-01  CATEGORY : C EXPIRATION : 25FEB21  "MEL 25-61-01: L/H EVAC SLIDE REMOTE PRESS  INDICATOR - INOP. PER MEL 25-61-01, VERIFY AND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH  FLIGHT DAY."    COMPLIED WITH REQUIRED MX  VERIFICATION OF PROPER BOTTLE PRESSURE VIA AN  OHMMETER AND SYSTEM CHECKS GOOD FOR OUTBOUND FLIGHT  DAY 16FEB2021.  MARKED ITEM AS AN SDR EVENT.  OKAY  FOR SERVICE PER MEL.  C/7259851          PART 16FEB21 06:54   MC1 U  IDENTIFIED PARTS  MD-11 SLIDE REMOTE PRESS  MPN: 26C17528-2            CPN: 2511426  QTY: 1  INFO 16FEB21 06:55   MC1 R   FACT 21FEB21 21:23   MEM                                                                 R&RED L1 REMOTE SLIDE PACK PRESSURE IND LIGHT                                     SOCKET ASSY PER MD10 AMM CHPT 25-61-03-2 & TESTED                                 PER 25-61-03-5 L/H SLIDE LIGHT OPS CK SAT. A/C OK                                 FOR SERVICE.
